# SDR 1218361904218

- Difficulty date: November 29, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Depressor
- Part number: S5367139028802
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LOWER CORNER SEAL DEPRESSOR CRACKED.  REPLACED SERVICE DOOR SEAL DEPRESSOR IN ACCORDANCE WITH SRM.
